# SDR SWAA2019040531410

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 10,256 hours, 4,490 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 113A370020
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING OUTBOARD TRAILING EDGE AFT FLAP LOWER SKIN DELAMINATED.        / R&R AFT FLAP PER AMM.
